# SDR DL738010494

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 2,287 hours, 1,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKE OFF AT 110 KTS ON THE BRAKES AT 80 KTS .AFT ENTRY SERVICE DOOR LIGHT ILLUMINATED THEN WHEN OUT AFTER A/C CAME TO A FULL STOP FLT ATT. RECYCLED DOOR AND SAID THAT THE HANDLE WAS UP A LITTLE BIT.
